MathSciNet Relay Station
MathSciNet bibliographic data
MR879190 (88c:14056) 14J29 (14J10 14J17)
Catanese, F. Automorphisms of rational double points and moduli spaces of surfaces of general type. Compositio Math. 61 (1987), no. 1, 81–102.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement